MathSciNet Relay Station
MathSciNet bibliographic data
MR991488 58F17 (58F11)
Burns, Keith; Gerber, Marlies Real analytic Bernoulli geodesic flows on $S\sp 2$. Ergodic Theory Dynam. Systems 9 (1989), no. 1, 27–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement